IIUM Repository

On periodic Gibbs measures of p-adic Potts model on a Cayley Tree

Mukhamedov, Farrukh and Khakimov, Otabek (2016) On periodic Gibbs measures of p-adic Potts model on a Cayley Tree. p-Adic Numbers, Ultrametric Analysis and Applications, 8 (3). pp. 225-235. ISSN 2070-0466 E-ISSN 2070-0474

[img] PDF - Published Version
Restricted to Registered users only

Download (642kB) | Request a copy
[img] PDF (SCOPUS)
Restricted to Repository staff only

Download (149kB) | Request a copy


In the present paper, we study the existence of periodic p-adic quasi Gibbs measures of p-adic Potts model over the Cayley tree of order two.We first prove that the renormalized dynamical system associated with the model is conjugate to the symbolic shift. As a consequence of this result we obtain the existence of countably many periodic p-adic Gibbs measures for the model.

Item Type: Article (Journal)
Additional Information: 5537/51622
Uncontrolled Keywords: p-adic numbers, Potts model, p-adic quasi Gibbs measure, periodic, shift
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 16 Aug 2016 08:39
Last Modified: 21 Mar 2017 18:38
URI: http://irep.iium.edu.my/id/eprint/51622

Actions (login required)

View Item View Item


Downloads per month over past year